MathSciNet Relay Station
MathSciNet bibliographic data
MR1828796 (2002d:46049) 46L07 (47L25)
Blecher, David P. The Shilov boundary of an operator space and the characterization theorems. J. Funct. Anal. 182 (2001), no. 2, 280–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement